# SDR TWAA9804014

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LEFT WING NR 5 LE SLAT DELAMINATED TOP SURFACE INBOARD END AT TE.  REPAIRED PER SRM 57-43-02 FIG 201 DETAIL III ITEM D, AND SRM 51-70-10 FIG 4 SHEET 1 TABLE 1, AND 51-70-10 FIG 9.  (M)
